CSpace
一维p-laplacian方程的非振动性
孙喜东1; 俞元洪2
2005
Source Publication数学研究
ISSN1006-6837
Volume038Issue:002Pages:169
Abstract建立了一维p-laplacian方程(1)的一切解均为非振动的必要条件.所得定理改进了Kusano等在文4中的相应结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42226
Collection中国科学院数学与系统科学研究院
Affiliation1.山东工商学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙喜东,俞元洪. 一维p-laplacian方程的非振动性[J]. 数学研究,2005,038(002):169.
APA 孙喜东,&俞元洪.(2005).一维p-laplacian方程的非振动性.数学研究,038(002),169.
MLA 孙喜东,et al."一维p-laplacian方程的非振动性".数学研究 038.002(2005):169.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙喜东]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙喜东]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙喜东]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.